# SDR AALA201606099011

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 70,689 hours, 25,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR APPEARS LOOSE.  REATTACHED R1 DOOR GIRT BAR IN THE DOOR FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-10-201.
